# SDR FDEA201111224998

- Difficulty date: November 22, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1360 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME BS 1360 S26- 27R HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  ORIG MATERIAL .063 REMAINING .043 FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG 101.  DETAIL II ALLOWABLE DAMAGE 2.  R & R FRAME STA 1360, BETWEEN S-24L TO S24R IAW SRM 51-40-02.  MAJOR REPAIR.
